# SDR ASAA2016123119201

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,433 hours, 11,117 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON ACARS MENU. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURES PER QRH. SATCOM OPS RESTORED NORMAL.
